MathSciNet Relay Station
MathSciNet bibliographic data
MR1507920 Contributed Item
Miller, G. A.; Determination of All the Groups of Order 64. Amer. J. Math. 52 (1930), no. 3, 617–634.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement